MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20E
Medical Device Problem Codes Failure to Charge (1085); Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.   stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that their device did not charge when they attempted to provide defibrillation to the patient.In this state the device may not be able to provide defibrillation therapy if it were needed.This issue is patient related; however there was no adverse patient outcome reported.
 
Additional Manufacturer Narrative
A stryker service representative performed evaluation of the customer¿s device and was not able to verify or duplicate the reported issue.The technician tested the defibrillation energy charge and delivery with both hard paddles and the therapy cable and determined that the device charged and delivered in specification on all energy ranges tested.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.A customer quality engineer reviewed the electronic device records and observed that a shock was not delivered to the patient after the charge was successfully completed.Page 4-19 of the operating instructions for the lifepak 20e states "confirm that a triangle sense marker appears near the middle of each qrs complex.If the sense markers do not appear or are displayed in the wrong locations (for example, on the t-wave), select another lead.(it is normal for the sense marker location to vary slightly on each qrs complex.)" the pco file from the reported event date showed that the triangle sense markers were not displayed on the middle of the qrs complexes of the ecg signal.As a result, energy was not delivered when the user pressed the shock button.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 20E DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18667732
Report Number0003015876-2024-00297
Device Sequence Number15271794
Product Code MKJ
UDI-Device Identifier00883873813829
UDI-Public00883873813829
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20E
Device Catalogue Number99507-000016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer06/03/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown